Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 884–895 (Mi zvmmf2703)  

This article is cited in 2 scientific papers (total in 2 papers)

Bounds of solutions of some nonlinear non-monotone problems for the heat conduction equations

B. G. Aksënov

Tyumen'

Full text: PDF file (1116 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 783–793

Bibliographic databases:
UDC: 517.958:536.2
MSC: Primary 35K55; Secondary 35R35, 35B05
Received: 07.05.1990
Revised: 27.11.1992

Citation: B. G. Aksënov, “Bounds of solutions of some nonlinear non-monotone problems for the heat conduction equations”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 884–895; Comput. Math. Math. Phys., 33:6 (1993), 783–793

Citation in format AMSBIB
\Bibitem{Aks93}
\by B.~G.~Aks\"enov
\paper Bounds of solutions of some nonlinear non-monotone problems for the heat
conduction equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 884--895
\mathnet{http://mi.mathnet.ru/zvmmf2703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226653}
\zmath{https://zbmath.org/?q=an:0799.35108}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 783--793
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2703
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aksenov B.G., Fomina V.V., “Reshenie osesimmetrichnykh zadach teplomassoobmena s fazovym perekhodom vo vlazhnykh dispersnykh materialakh”, Doklady Akademii nauk vysshei shkoly Rossiiskoi Federatsii, 2012, no. 1, 44–51  elib
    2. Aksenov B.G., Karyakina S.V., Shapoval A.F., Stepanov O.A., Moiseev B.V., “Modelirovanie kolebanii granitsy promerzaniya-ottaivaniya v gruntakh i naruzhnykh stroitelnykh konstruktsiyakh”, Sovremennye problemy nauki i obrazovaniya, 2012, no. 2, 276–276  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:181
    Full text:79
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022